MAUDE Adverse Event Report: DEPUY MITEK LLC US VERSALOK ANCHOR WITH THREADER TAB; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US VERSALOK ANCHOR WITH THREADER TAB; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 210800
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional pro-codes: gam; gas; gat; mbi; new.A review of the device history record: device history lot no non-conformance's were identified for this part number, lot number combination per qlik query executed on 8/12/2019.Device history batch null, device history review null.Investigation summary: the complaint device is not being returned, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.No non-conformance's were identified for this part number, lot number combination per qlik query executed on 8/12/2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes mitek reports an event in (b)(6) as follows: it was reported that this was an unknown procedure performed on (b)(6) 2019.When the surgeon was threading the suture to the anchor (210800), the wire broke.The procedure was completed less than a 30-minute delay.There was no harm to the patient.The device was brand new and the first use when the issue occurred.This report is 1 of 1 for (b)(4).

Brand Name
VERSALOK ANCHOR WITH THREADER TAB
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8962602
Report Number1221934-2019-58188
Device Sequence Number2399526
Product Code HWC
UDI-Device Identifier10886705001163
UDI-Public(01)10886705001163
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number210800
Device Lot Number3L39782
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2019
Initial Report FDA Received Date09/04/2019
Patient Sequence Number1